# SDR DALA2016040402523

- Difficulty date: March 19, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 61,488 hours, 44,640 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W DOOR IS CRACKED AT INBD FWD CORNER.  REPLACED DOOR.
